Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

My Body Sometimes Vibrates - Similar To The Feeling When I Have Stayed Up All Night Before Fibro. It’s Debilitating.

My Body Sometimes Vibrates - Similar To The Feeling When I Have Stayed Up All Night Before Fibro. It’s Debilitating.

I’m 64 and was diagnosed in 2015. This is a relatively new symptom and I can’t even think when it happens. I don’t know what triggers it, but it’s horrible. Does anyone have any information on this?

A MyFibroTeam Member said:

Internal Tremors is a common problem with fibro.

Fibro and Internal Tremors

https://www.fightfibromyalgia.net/fibromyalgia-...

posted over 1 year ago
A MyFibroTeam Member said:

https://www.fightfibromyalgia.net/fibromyalgia-...

Fibro and Internal Tremors

posted over 1 year ago
A MyFibroTeam Member said:

I get those also, unfortunately they seem to get worse over time for me. When I try to explain it to my husband or doctor......I say it’s like I had too much caffeine and just witnessed a horrible car wreck or something horrific. My whole body is trembling on the inside but you can’t see it on the outside 😢 When I did a little research on it, I found some people take beta blockers to stop it. Mine hasn’t gotten bad enough for me to take a drug for...but who knows, I may try it in the future.

edited, originally posted over 1 year ago
A MyFibroTeam Member said:

I describe it as an electric current pulsing through my body. I have Restless Leg Syndrome and i take Mirapex for it. It helps stop the tremors.

edited, originally posted over 1 year ago
A MyFibroTeam Member said:

I have the tremors also. Mine come and go. Sometimes I am shaky the majority of the day and then it just goes away. I just figured it was my medication, because whenever the Dr puts me on a new medication, this happens. I am shaky sometimes for 2-4 days until my body adjusts to it, then the shakiness goes away. I know the tremors (vibration, shakiness) are different for each person. Good luck with this. It is just another symptom we have to deal with. There are so many. . . . .

posted over 1 year ago
Already a Member? Log in